# SDR CALA9601494

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 333
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK AT AFT END OF UPPER RIB CAP INSIDE OF RT WING LEADING EDGE, FS 333.  THE CRACKED ANGLE WAS REMOVED AND A REPLACEMENT ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-20-2.
